| Catalog Number |
8065750159 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that stiffness of a sleeve felt weak and its thickness felt thin during cataract surgery with intra ocular lens implant.The surgery was completed on the same day after replacing the product with another one.There was no patient impact.
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.11.A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.An opened small part tray pouch was returned and was visually inspected.For each sleeve, no anomaly or defect was found on the returned sample.The root cause of the customer's complaint could not be established; the returned sample functioned per specification as no defect was found on the sleeve.This complaint has been reviewed and it is determined that no further actions will be pursed at this time as the sample met specifications.Based on our current tracking, there are no adverse trends for this reported complaint.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).